Telefonní kontakty

01

+420 553 684 674

Místnost

01

R-206

RNDr. Jiřina Jahnová, Ph.D.

Email: jirina.jahnova@math.slu.cz

Publikační činnost

List of publications

  • J. Vodová, HL-differentiability is equivalent to MB#-differentiability, Mat. Zametki 87 (2010), 825–829.
  • J. Vodová, The Darboux coordinates for new family of Hamiltonian operators and linearization of associated evolution equations, Nonlinearity 24 (2011), 2569–2574.
  • J. Vodová, A complete list of conservation laws for non-integrable compacton equations of K(m, m) type, Nonlinearity 26, no. 3, (2013), 757–762.
  • J. Vodová, Chain rule for conic derivatives, (Russian) Mat. Zametki 93, no. 4, (2013), 509–529; translation in Math. Notes 93, no. 3–4, (2013), 523–538.
  • J. Vodová, Low-order Hamiltonian operators having momentum. J. Math. Anal. Appl. 401, no. 2, (2013), 724–732.
  • J. Vodová-Jahnová, On symmetries and conservation laws of the Majda-Biello system, Nonlinear Analysis: Real World Applications 22 (2015), 148–154.
  • J. Jahn and J. Jahnová, Towards the proof of Yoshida's conjecture, Nonlinearity 28 (2015), 3389–3401.